On mean approximation of function and its derivatives

V.P. Motornyi (Oles Honchar Dnipro National University)

Abstract


Some properties of the functions being integrable on the segment were considered in this article. Estimates for approximation are obtained.

Keywords


modulus of continuity; integral; function

References


Trigub R.M. "Approximation of functions by polynomials with integer coefficients", Izv. AN SSSR, Ser. Matem., 1962; 26: pp. 261-280. (in Russian)

Telyakovskij S.A. "Two theorems on approximation of functions by algebraic polynomials", Matem. sbornik; 70(2): pp. 252-265. (in Russian)

Kovalchuk R.N., Filozof L.I. "Combined approximation of function and its derivatives in $$$L_p$$$ metric", Researches on approx. theory and its applic., Kyiv, 1978; pp. 89-104. (in Russian)

Khodak L.B. "On combined approximation of functions and their derivatives in $$$L_p$$$ metric, $$$1 \leqslant p < \infty$$$", Researches in modern problems of function summation and approximation and their applications, Dnipropetrovsk, 1979; pp. 27-31. (in Russian)

Potapov M.K. "On theorems of Jackson type in $$$L_p$$$ metric", Dokl. AN SSSR, 1956; 111(6): pp. 1185-1188. (in Russian)

Lebed' G.K. "Some problems of approximation of functions of one variable by algebraic polynomials", Dokl. AN SSSR, 1958; 118(2): pp. 239-242. (in Russian)

Motornyi V.P., Klimenko M.S. "Mean approximation of functions by algebraic polynomials", Dnipr. Univ. Math. Bull., 2012; 17: pp. 106-117. (in Ukrainian)

Motornyi V.P. "Some problems of approximation of functions by algebraic polynomials in the integral metric", Doklady AN SSSR, Ser. Matem., 1967; 172(3): pp. 537-540. (in Russian)

Motornyi V.P. "Approximation of functions by algebraic polynomials in $$$L_p$$$ metric", Izv. AN SSSR. Ser.: Matematika, 1971; 35(4): pp. 874-899. (in Russian)

Lebed' G.K. "Inequalities for polynomials and their derivatives", Dokl. AN SSSR, 1957; 117(4): pp. 570-572. (in Russian)




DOI: https://dx.doi.org/10.15421/241807

Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 V.P. Motornyi

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2518-7996
ISSN (Print): 2312-9557